DOI 10.1016/j.genhosppsych.2010.01.004
Risperidone induced stuttering.
Аннотация
Stuttering as a side effect of antipsychotics is rare. There are a few case reports of antipsychotic-induced stuttering, namely, chlorpromazine, levomepromazine, trifluoperazine, fluphenazine, olanzapine and clozapine. Risperidone is commonly used as an atypical antipsychotic. It is licensed for both acute and chronic psychosis and mania. There is only one documented case report mentioned on risperidone induced stuttering. One case report of risperidone-induced stuttering is now described. Stuttering is a rare side effect and requires a high index of suspicion for diagnosis. Further study and research to identify the neurophysiological and psychological processes behind adult onset stuttering and identification of the processes involved in risperidone induced stuttering would help our understanding further.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.